# SDR SWIA2019112946798

- Difficulty date: November 29, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 37,323 hours, 35,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT INBD FLAP VANE INBD LEADING EDGE CHAFFED (C-CHECK) RO: 11/27/2019   BLENDED OUT CHAFE DAMAGE ON THE R/H INBD FLAP VANE INBD L/E VANE CAP. THE VANE CAP IS OUT OF LIMITS IAW REO. REMOVED AND INSTALLED NEW RH INBD FLAP, INBD FLAP VANE CAP. IAW SRM.
